Universidad Complutense de Madrid
E-Prints Complutense

Gluing formulae for Donaldson invariants for connected sums along surfaces.

Impacto

Descargas

Último año



Muñoz, Vicente (1997) Gluing formulae for Donaldson invariants for connected sums along surfaces. Asian journal of mathematics, 1 (4). pp. 785-800. ISSN 1093-6106

[img]
Vista previa
PDF
233kB

URL Oficial: http://arxiv.org/pdf/dg-ga/9702002v1.pdf


URLTipo de URL
http://intlpress.comInstitución


Resumen

Following our work in [18], we prove a gluing formula for the Donaldson nvariants of the connected sum of two four-manifolds along surfaces of the same genus g, self-intersection zero and representing odd homology classes,solving a conjecture of Morgan and Szab´o [14].


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Geometría
Código ID:21309
Depositado:10 May 2013 10:19
Última Modificación:07 Feb 2014 10:28

Descargas en el último año

Sólo personal del repositorio: página de control del artículo